PubTransformer

A site to transform Pubmed publications into these bibliographic reference formats: ADS, BibTeX, EndNote, ISI used by the Web of Knowledge, RIS, MEDLINE, Microsoft's Word 2007 XML.

How to identify DRESS, drug reaction with eosinophilia and systemic symptoms?

Abstract DRESS (drug reaction with eosinophilia and systemic symptoms) is a rare, severe multiorgan adverse drug reaction. Antiepileptic age's and antibiotics are the most frequently reported causative agents. Compared with other drug reactions, DRESS demonstrates a long latency period thus complicating recognition and diagnosis. DRESS is defined as presence of fever, skin eruption, hematologic abnormalities and systemic involvement, especially liver injury. Withdrawal of the culprit drug, commencement of systemic corticosteroid and supportive care are the mainstay of treatment. The majority of patients recover completely after drug withdrawal and appropriate therapy. Some patients suffer from chronic sequelae or even death.
PMID
Related Publications

Management of Psychotropic Drug-Induced DRESS Syndrome: A Systematic Review.

Drug Reaction with Eosinophilia and Systemic Symptoms Syndrome Induced by Levetiracetam in a Pediatric Patient.

Drug reaction with eosinophilia and systemic symptoms syndrome.

Drug reaction with eosinophilia and systemic symptoms syndrome is not uncommon and shows better clinical outcome than generally recognised.

DRESS syndrome in a patient with cystic fibrosis: A case report.

Authors

Mayor MeshTerms
Keywords
Journal Title duodecim; laaketieteellinen aikakauskirja
Publication Year Start




PMID- 29199808
OWN - NLM
STAT- MEDLINE
DCOM- 20180108
LR  - 20180108
IS  - 0012-7183 (Print)
IS  - 0012-7183 (Linking)
VI  - 133
IP  - 1
DP  - 2017
TI  - How to identify DRESS, drug reaction with eosinophilia and systemic symptoms?
PG  - 43-51
AB  - DRESS (drug reaction with eosinophilia and systemic symptoms) is a rare, severe
      multiorgan adverse drug reaction. Antiepileptic age's and antibiotics are the
      most frequently reported causative agents. Compared with other drug reactions,
      DRESS demonstrates a long latency period thus complicating recognition and
      diagnosis. DRESS is defined as presence of fever, skin eruption, hematologic
      abnormalities and systemic involvement, especially liver injury. Withdrawal of
      the culprit drug, commencement of systemic corticosteroid and supportive care are
      the mainstay of treatment. The majority of patients recover completely after drug
      withdrawal and appropriate therapy. Some patients suffer from chronic sequelae or
      even death.
FAU - Sarajarvi, Piia
AU  - Sarajarvi P
FAU - Kubin, Minna
AU  - Kubin M
FAU - Tasanen, Kaisa
AU  - Tasanen K
FAU - Huilaja, Laura
AU  - Huilaja L
LA  - eng
PT  - Journal Article
PT  - Review
PL  - Finland
TA  - Duodecim
JT  - Duodecim; laaketieteellinen aikakauskirja
JID - 0373207
RN  - 0 (Adrenal Cortex Hormones)
RN  - 0 (Anti-Bacterial Agents)
RN  - 0 (Anticonvulsants)
SB  - IM
MH  - Adrenal Cortex Hormones/therapeutic use
MH  - Anti-Bacterial Agents/adverse effects
MH  - Anticonvulsants/adverse effects
MH  - Diagnosis, Differential
MH  - Drug Hypersensitivity Syndrome/*diagnosis/*therapy
MH  - Eosinophilia/*diagnosis/*therapy
MH  - Humans
EDAT- 2017/12/05 06:00
MHDA- 2018/01/09 06:00
CRDT- 2017/12/05 06:00
PHST- 2017/12/05 06:00 [pubmed]
PHST- 2018/01/09 06:00 [medline]
PHST- 2017/12/05 06:00 [entrez]
PST - ppublish
SO  - Duodecim. 2017;133(1):43-51.